Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 99, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 7, 2017, 11:06 AM EDT for 4 counties in Indiana. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 11:06 AM EDT (15:06 UTC)
- Expired
- Jul 7, 2017, 11:45 AM EDT
- In force
- 39 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Fulton County, IN, Marshall County, IN, Saint Joseph County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 55 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 11:08 AM EDT | TSTM WND DMG | 2 E Walkerton, IN | DELAYED REPORT. 2 FT DIAMETER TREE UPROOTED. TREE APPEARS HEALTHY. |
| Jul 7, 11:21 AM EDT | TSTM WND DMG | Bremen, IN | SEVERAL SMALL BRANCHES AND A FEW LARGER BRANCHES DOWN IN DOWNTOWN BREMEN. TIME ESTIMATED FROM RADAR. |
| Jul 7, 11:21 AM EDT | TSTM WND DMG | Bremen, IN | DELAYED REPORT. 1-2 FT DIAMETER TREE SNAPPED. TREE APPEARS HEALTHY. |
| Jul 7, 11:25 AM EDT | TSTM WND DMG | La Paz, IN | POWER OUTAGES IN THE AREA OF POLK TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 9:46 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
703
WUUS53 KIWX 071506
SVRIWX
INC049-099-141-149-071545-
/O.NEW.KIWX.SV.W.0099.170707T1506Z-170707T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
1106 AM EDT FRI JUL 7 2017
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southwestern St. Joseph County in north central Indiana...
North central Fulton County in north central Indiana...
Northeastern Starke County in northwestern Indiana...
Marshall County in north central Indiana...
* Until 1145 AM EDT/1045 AM CDT/
* At 1105 AM EDT/1005 AM CDT/, a severe thunderstorm was located near
Koontz Lake, or near Plymouth, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Plymouth, Rochester, Bremen, Walkerton, Bourbon, Argos, Culver,
Hamlet, Koontz Lake, Walnut, Tippecanoe, Oak Grove, La Paz,
Teegarden, Tyner, Hibbard, Old Tip Town, Donaldson, Linkville and
Lake Of The Woods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4143 8659 4143 8653 4149 8653 4152 8646
4145 8606 4117 8605 4117 8608 4109 8608
4101 8612 4133 8659 4140 8661
TIME...MOT...LOC 1505Z 300DEG 46KT 4140 8642
HAIL...0.88IN
WIND...60MPH
$$
LEWIS2 follow-up statements
698
WWUS53 KIWX 071531
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1131 AM EDT FRI JUL 7 2017
INC141-149-071540-
/O.CAN.KIWX.SV.W.0099.000000T0000Z-170707T1545Z/
St. Joseph IN-Starke IN-
1131 AM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. JOSEPH AND
NORTHEASTERN STARKE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 PM EDT for
north central Indiana.
LAT...LON 4137 8647 4143 8642 4148 8631 4148 8623
4145 8606 4117 8605 4117 8608 4109 8608
4101 8612 4125 8647
TIME...MOT...LOC 1530Z 300DEG 46KT 4123 8604
$$
INC049-099-071545-
/O.CON.KIWX.SV.W.0099.000000T0000Z-170707T1545Z/
Fulton IN-Marshall IN-
1131 AM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR NORTH CENTRAL FULTON AND MARSHALL COUNTIES...
At 1130 AM EDT, a severe thunderstorm was located near Mentone, or 9
miles west of Warsaw, moving southeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Plymouth, Rochester, Bremen, Bourbon, Argos, Culver, Walnut,
Tippecanoe, La Paz, Twin Lakes, Inwood, Rutland, Burr Oak,
Maxinkuckee, Athens, Tyner, Hibbard, Old Tip Town, Donaldson and
Linkville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4137 8647 4143 8642 4148 8631 4148 8623
4145 8606 4117 8605 4117 8608 4109 8608
4101 8612 4125 8647
TIME...MOT...LOC 1530Z 300DEG 46KT 4123 8604
HAIL...0.88IN
WIND...60MPH
$$
LEWIS123
WWUS53 KIWX 071544
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1144 AM EDT FRI JUL 7 2017
INC049-099-071553-
/O.EXP.KIWX.SV.W.0099.000000T0000Z-170707T1545Z/
Fulton IN-Marshall IN-
1144 AM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FULTON AND
MARSHALL COUNTIES WILL EXPIRE AT 1145 AM EDT...
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire. However
heavy rain and frequent lightning is still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 500 PM EDT for
north central Indiana.
LAT...LON 4137 8647 4143 8642 4148 8631 4148 8623
4145 8606 4117 8605 4117 8608 4109 8608
4101 8612 4125 8647
TIME...MOT...LOC 1543Z 300DEG 46KT 4116 8588
$$
LEWISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:51 AM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jul 7, 6:51 AM EDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 651 AM EDT Fri Jul 7 2017 .SYNOPSIS... Issued at 343 AM EDT Fri Jul 7 2017 Showers and storms are expected today as a front crosses the region. A few of these storms may be severe in the afternoon with damaging winds and large hail the main threats. The best chances for severe weather will be along and south of highway 24. Dry weather then expected overnight through early Sunday with cooler and less humid conditions. The chance for storms returns Sunday night through the middle of next week. && .SHORT TERM...(Today) Issued at 343 AM EDT Fri Jul 7 2017 Convective trends for today remain the top concern of this forecast package. Broad height falls enveloping the Great Lakes and surface cold front slowly sagging south. Disparate clusters of convection (severe at times) continuing to fire ahead of this front, driven mainly by outflow/MCV from earlier storms. Front is not well-defined across WI given this activity but better NW flow and cool/dry air advection still appear across MN and northern WI. Seen some uptick in lightning activity over the last hour or so with more favorably- oriented line approaching GRR but still expect this activity to slowly wane as it approaches IN/OH around sunrise. Moisture convergence/LLJ is just not quite to the level necessary to sustain early morning convection with increasingly diffuse convergence to the E/SE across our area. Last few runs of HRRR (as well as most hi- res CAMs) support this idea with convection decaying over our CWA later this morning. Main question is what impact this will have on our convective chances later today, to which there is still not a clear-cut answer. General trend in 00Z guidance is for a slightly later cold frontal passage, potentially allowing better instability to build in our CWA. There is certainly merit to this idea given surface front is still well upstream and the real prominent shortwave is still in Manitoba at press time. Parameters for at least scattered severe weather are all there. Surface dewpoints are already near 70F and may even climb a degree or two higher as moisture pools ahead of front. Perhaps most disturbing is midlevel lapse rates hovering around 7 C/km. This could yield SBCAPE of 2000+ J/kg by later today. Wind/shear profiles are not exceptional but good enough for some organized clusters. 0-6 km bulk shear values are around 25-30 kts but similar values in the 0-3 km layer with 35-40kt winds at 700mb. This morning convection is the wild card though. Hi-res depletes this activity awfully quick given vigor of current updrafts and some concern that composite outflow and cloud cover could disrupt/cap instability later today. However, still think the effect of this convection will be limited for at least our SE half given the aformentioned factors this morning and the underlying ingredients support a higher risk for severe weather in those SE areas this afternoon, as reflected in the latest SWODY1. Damaging winds and large hail will be the main threats with best guess on timing currently 17-22Z. Expect a quick end to precip around 00Z with strong push of cool/dry air for tonight. && .LONG TERM...(Tonight through Thursday) Issued at 343 AM EDT Fri Jul 7 2017 Tonight into the weekend still looking very pleasant with cool N/NW flow (at least on Saturday), dry air advection, and general subsidence on upwind side of departing trough. 850mb temps drop into the single digits on Sat, yielding highs in the mid to upper 70s under mostly sunny conditions. Surface dewpoints will crash to around 50F and will feel spectacular by July standards (and recent conditions). Overnight lows similarly refreshing, in the mid to upper 50s. Flow does begin to back a bit on Sunday with some late day low-level theta-e advection. Typically overzealous GFS kicks out fairly widespread QPF but suspect any showers will be very isolated. Forcing is highly questionable with a subtle, convectively-enhanced shortwave possibly diving into our region Sunday night. Some modest WAA but system-relative isentropic ascent and moisture advection are weak with lack of any pronounced LLJ. Enough moisture/instability to warrant a slight chance PoP late in the day but expect limited coverage and no severe threat. Mid/upper level flow becomes more zonal heading into the first half of next week, allowing warm/humid conditions to sweep back into the Ohio Valley with periodic showers and storms likely. Largely diurnally driven on Monday but better chances appear Tue/Wed as Hudson Bay low briefly dips S/SE and tightens thermal gradient across southern Great Lakes. Still many details to work out with regard to exact timing and placement of best precip chances so stuck close to concensus initialization with blanket low chance PoPs through much of the period. && .AVIATION...(For the 12Z TAFS through 12Z Saturday Morning) Issued at 650 AM EDT Fri Jul 7 2017 Scattered thunderstorms along outflow boundary were movg se across nrn IN attm. Expect this activity to grdly intensify with diurnal heating and sink s-se with apchg cdfnt, so best potential for storms this aftn at FWA. Given expected very unstable conditions by aftn and modest deep layer shear, a svr storm with damaging winds and large hail is psbl but threat too low attm to include that detail in the taf attm. Otrws, with fropa sw winds will shift to nw this aftn with vfr conditions prevailing in its wake through tonight. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 7, 10:54 AM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 1054 AM EDT Fri Jul 7 2017 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-081500- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 1054 AM EDT Fri Jul 7 2017 /954 AM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Thunderstorms are likely into this evening. Some of these storms may be severe with damaging winds and large hail. Torrential rainfall is also possible and will bring the chance for flash flooding. Please see the latest watches, warnings and advisories for the most current information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed into this evening. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-MIZ077-081500- La Porte-Berrien- 1054 AM EDT Fri Jul 7 2017 /954 AM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...Today and Tonight Thunderstorms are possible today. Small hail, gusty winds and heavy rainfall are all possible. Hazardous swimming conditions are possible along Lake Michigan beaches late today and into tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-081500- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1054 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight Conditions hazardous to small craft may be possible late today and into tonight. Thunderstorms are possible again later today with large hail and wind gusts over 40 knots. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Jul 7, 10:17 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HAIL BIPPUS 40.95N 85.62W
07/07/2017 E0.75 INCH HUNTINGTON IN EMERGENCY MNGR
REPORTS AROUND DIME SIZED HAIL.
&&
GHLocal storm report, Jul 7, 10:20 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HEAVY RAIN 3 SW BOURBON 41.27N 86.15W
07/07/2017 M2.35 INCH MARSHALL IN MESONET
90 MINUTE RAINFALL.
&&Special weather statement, Jul 7, 10:22 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1022 AM EDT FRI JUL 7 2017
INZ025-071500-
Huntington-
1022 AM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT HUNTINGTON COUNTY...
At 1022 AM EDT, a strong thunderstorm was located near Huntington,
moving southeast at 30 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Huntington, Andrews, Markle, Roanoke, Buckeye, Bowerstown, Majenica,
Bippus, Mahon, Goblesville and Plum Tree.
This includes Interstate 69 in Indiana between mile markers 278 and
291.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 500 PM EDT for
northeastern Indiana.
LAT...LON 4085 8564 4094 8564 4100 8561 4100 8534
4065 8534
TIME...MOT...LOC 1422Z 296DEG 24KT 4093 8557
LEWISLocal storm report, Jul 7, 10:25 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1025 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 1 S NAPOLEON 41.37N 84.13W
07/07/2017 HENRY OH EMERGENCY MNGR
DELAYED REPORT: 6 UTILITY POLES SNAPPED
ALONG STATE RD 108 AND COUNTY RD N.
&&
GHLocal storm report, Jul 7, 10:52 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM HAIL DESHLER 41.21N 83.90W
07/07/2017 E0.75 INCH HENRY OH TRAINED SPOTTER
DIME SIZED HAIL.
&&
GHSpecial weather statement, Jul 7, 10:58 AM EDT, 8 minutes before
Special Weather Statement National Weather Service Northern Indiana 1058 AM EDT FRI JUL 7 2017 OHZ001-004-005-016-071530- Henry-Defiance-Putnam-Williams- 1058 AM EDT FRI JUL 7 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PUTNAM... NORTHEASTERN DEFIANCE...HENRY AND SOUTHEASTERN WILLIAMS COUNTIES... At 1058 AM EDT, radar indicated strong thunderstorms were located along a line extending from near Bryan to near McComb. Movement was southeast at 35 mph. Winds in excess of 40 mph and dime size hail are possible with these storms. Locations impacted include... Defiance, Napoleon, Bryan, Montpelier, Leipsic, Deshler, Stryker, Holgate, Pulaski, Farmer, Hamler, Ney, Malinta, Florida, Belmore, New Bavaria, Evansport, Grelton, Ridgeville Corners and Melbern. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. A severe thunderstorm watch remains in effect until 500 PM EDT for northwestern and west central Ohio. LAT...LON 4131 8389 4107 8389 4139 8470 4162 8469 TIME...MOT...LOC 1458Z 294DEG 30KT 4145 8449 4115 8376 LEWIS
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:18 AM EDT | Special Marine Warning | IWX | 57 min | |
| Jul 7, 3:27 AM EDT | Special Weather Statement | IWX | LaPorte | 48 min |
| Jul 7, 3:59 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart | 46 min |
| Jul 7, 4:18 AM EDT | Special Weather Statement | IWX | Saint Joseph | 27 min |
| Jul 7, 4:22 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 23 min |
| Jul 7, 4:46 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Saint Joseph, Steuben | 44 min |
| Jul 7, 7:40 AM EDT | Special Weather Statement | IWX | Saint Joseph | 50 min |
| Jul 7, 7:49 AM EDT | Special Marine Warning | IWX | 26 min | |
| Jul 7, 8:11 AM EDT | Special Weather Statement | IWX | Elkhart | 34 min |
| Jul 7, 8:13 AM EDT | Special Weather Statement | IWX | LaPorte, Starke | 47 min |
| Jul 7, 8:18 AM EDT | Special Weather Statement | IWX | Saint Joseph | 27 min |
| Jul 7, 8:25 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaPorte, Marshall, Saint Joseph | 65 min |
| Jul 7, 8:40 AM EDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 4 hr |
| Jul 7, 8:40 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 35 min |
| Jul 7, 8:56 AM EDT | Special Weather Statement | IWX | Saint Joseph | 34 min |
| Jul 7, 9:11 AM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 49 min |
| Jul 7, 9:24 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 36 min |
| Jul 7, 9:47 AM EDT | Areal Flood Advisory | IWX | LaPorte, Marshall, Saint Joseph, Starke | 3 hr |
| Jul 7, 9:49 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Wabash, Whitley | 26 min |
| Jul 7, 9:57 AM EDT | Special Weather Statement | IWX | DeKalb, LaGrange, Steuben | 33 min |
| Jul 7, 10:12 AM EDT | Special Marine Warning | IWX | 33 min | |
| Jul 7, 10:16 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 44 min |
| Jul 7, 10:22 AM EDT | Special Weather Statement | IWX | Huntington | 38 min |
| Jul 7, 10:29 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Wabash, Whitley | 46 min |
| Jul 7, 10:53 AM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 12 more | 6 hr |
| Jul 7, 11:04 AM EDT | Areal Flood Warning | IWX | Adams, Allen, Fulton, Grant, Huntington, Kosciusko and 8 more | 6 hr |
| Jul 7, 11:15 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Jay, Wells | 45 min |
| Jul 7, 11:27 AM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall, Noble, Whitley | 33 min |
| Jul 7, 12:11 PM EDT | Special Weather Statement | IWX | Huntington, Wabash, Wells | 49 min |
| Jul 7, 12:17 PM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 4 days |
| Jul 7, 1:10 PM EDT | Special Weather Statement | IWX | Starke | 35 min |
| Jul 7, 1:22 PM EDT | Tornado Warning | IWX | Pulaski, Starke | 38 min |
| Jul 7, 1:44 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami | 46 min |
| Jul 7, 1:54 PM EDT | Areal Flood Warning | IWX | Blackford, Cass, Fulton, Grant, Jay, LaPorte and 5 more | 3 hr |
| Jul 7, 2:15 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 30 min |
| Jul 7, 3:47 PM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 3 days |
| Jul 7, 3:54 PM EDT | Special Weather Statement | IWX | White | 36 min |
| Jul 7, 5:01 PM EDT | Areal Flood Warning | IWX | Fulton, Huntington, Kosciusko, LaPorte, Marshall, Miami and 5 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.